Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235524] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Phillips, JM; Sadri, B, Lipschitz unimodal and isotonic regression on paths and trees, Lecture notes in computer science, vol. 6034 LNCS (2010), pp. 384-396, ISSN 0302-9743 [doi]
    (last updated on 2017/12/16)

    Abstract:
    We describe algorithms for finding the regression of t, a sequence of values, to the closest sequence s by mean squared error, so that s is always increasing (isotonicity) and so the values of two consecutive points do not increase by too much (Lipschitz). The isotonicity constraint can be replaced with a unimodular constraint, for exactly one local maximum in s. These algorithm are generalized from sequences of values to trees of values. For each we describe near-linear time algorithms. © 2010 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320